# SDR 2020F00145

- Difficulty date: March 27, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143T15922
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

. AIRBORNE/PEMCO NON-ROUTINE DISCREPANCY: FWD CARGO, STA-538, STA-34R, FRAME LOWER CHORD CORRODED. CORRECTIVE ACTION: REPAIRED DAMAGE AT FWD CARGO STA. 538, STR 34R, FRAME LOWER CHORD IAW FVCI E.O. 19319 REV.A
